Headache After Using Minus Glasses?

Illustration of Headache After Using Minus Glasses?
Illustration: Headache After Using Minus Glasses? endmyopia.org

Good afternoon I want to ask last Friday I just changed my glasses, minus me 1.50 ago but when I check again 1.75 is brighter and clearer, if 1.50 sometimes I write it not too visible (I’m still a student) and I choose glasses minus 1.75 but how come it’s been a little dizzy huh? Is that adaptation because of new glasses? Please answer yes 🙂

1 Answer:

Regards,
Thank you for asking at HealthReplies.com.
Farsightedness is a distance vision disorder caused by shadows that enter the eye in front of the retina. When in the normal eye, the shadow that enters the eye will fall right on the retina. Thus, if the patient experiences distant vision, vision correction is needed to help place the shadow point that enters the eye falling right on the retina.
To determine the value of correction in nearsighted eyes, then an initial examination by an ophthalmologist with an eye examination test, one of them with a snellen chart to determine the sharp vision, examination of pupillary distance, and examination of the retina to determine the presence or absence of special medical conditions in patients.
Thus, prescription eyeglasses given by doctors not only to see bright and sharp, but also comfortable for the eyes when you first wear it.
Regarding the question you are asking, with changes in the correction glasses you are currently using that are accompanied by dizzy complaints, it is likely that this condition is caused by 1. the side effects of using a new lens with a new correction value, so it takes some time to adjust
2. the possibility of other eye disorders, such as astigmatism
3. The initial examination is not done by an eye doctor, so there are a number of eye examination assessments that are missed
Therefore, if this complaint is caused by an adjustment from the use of a new lens size, then you should use it when not on the highway or driving a vehicle to prevent the risk of dizzy complaints. Wait for eye adjustment for the next few days. If within 2 weeks, the headache is still persistent, you should consult your eye doctor directly. The doctor will do an eye examination and evaluate your glasses. If needed, the doctor can provide prescription correction glasses that are more comfortable for you.
Thus the info we can convey.

: by

Related Question

Before Doing An EEG, Can I Take Anticonvulsant Medication First?

Before Doing An EEG, Can I Take Anticonvulsant Medication First?

(1 year ago)

Good night … my mother has an aneurysm, last February I did post coilling on the broken blood. And thank God, normal conditions as before, it’s just that the doctor gav...

The Impact Of Having Scoliosis And Hemorrhoids During Pregnancy?

The Impact Of Having Scoliosis And Hemorrhoids During Pregnancy?

(1 year ago)

Morning. I want to ask, I am still pregnant for 2 months. I also have scoliosis and a history of hemorrhoid. Will it affect my pregnancy and when I give birth? And what must I do t...

Is It Safe When You Often Urinate When Starting Contractions At 39 Weeks Gestation?

Is It Safe When You Often Urinate When Starting Contractions At 39 Weeks Gestation?

(1 year ago)

In the evening, I have 38-39 weeks of my hpl in 3 days from now … but at all times, it’s 2 hours. Until now .. the stronger but not felt significant … the more fr...

Leave a Reply

Your email address will not be published. Required fields are marked *